MathSciNet Relay Station
MathSciNet bibliographic data
MR390302 (52 #11128) 32L05 (14K25)
Kempf, George R. Some vector bundles on Jacobian varieties. Proc. Amer. Math. Soc. 54 (1976), 179–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement